MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA III XENON LIGHT SOURCE
Model Number CLV-190
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the xenon light source to the service center for a separate issue.During the device analysis, the service repair technician indicates that device had scope detector not functional on scope socket.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: most probable cause of scope detector not functional on scope socket was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50903132
Report Number3002808148-2026-33901
Device Sequence Number18817918
Product Code NWB
UDI-Device Identifier04953170298868
UDI-Public04953170298868
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCLV-190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown